I take 300mg Seroquel at night along with various other meds.I have noticed if I miss 2 or more doses of seroquel,my bones ache very bad,along with the most common itching & extreme sleeplessness.Have recently had blood work & there were no abnormalities.Just wanted to know if anyone else has experienced this &/or if its normal.(Whatever that is... )
Seroquel - missed 2 doses, bones ache, itching and extreme sleepiness, anyone else get this?
- 7 Jun 2012 by strain2bsain
- 31 January 2019 (11 weeks ago)
- seroquel, bipolar disorder, post traumatic stress disorder, obsessive compulsive disorder, borderline personality disorder
For me, it doesn't matter how many doses I miss, I get the hot/cold flashes, headaches, dont sleep and in general just dont feel good. No, your not the only one that has these problems.
Missing doses is usually something to avoid. Some folks are fine with it but for most it can lead to complications, so yes I would say it's normal. Hope this helps.
I would ask you why are you missing does of your meds in the first place? They are prescribed for a reason, & apparently you don't take them as prescribed so you are going to have problems. These type of meds are not something you play around with at all. Please take them as prescribed & you shouldn't have the problems you are having. You are causing yourself more grief by not following directions. Of course we can all forget to take our meds now & then, but it sounds like this must be a regular thing for you. I would suggest putting your meds in a certain place at what ever time of day you are suppose to take it that you normally do at the same time like brushing your teeth, or if you eat at a particular time, put your pills in a spot you cannot miss them like next to your toothbrush. If you take it at bedtime, what ever is the last thing you do before bed, place them there & so forth. You get the idea. Hope this helps... Mary
Wow i thought I was the only one it happened to. Yes it makes you itch really bad at times. Usually if i am off of it a week I really start itching. So bad that I draw blood. After a month it was completely out of my system and the itching stopped. I suggest not missing a disease unless you have no choice at all.
Hi, if i miss just one dose i feel really ill - sickness, headache, anxious... it is quite 'normal' to get these withdrawal symptoms. Like Mary asked though, why have you been missing doses?
Hello strain2bsain. I was on seroquel for several years. The same dose as you are taking the 300mg. Your body simply put is going into withdrawl. Its asking for the drug. Nothing strange or odd in your symptoms. Regards pledge
I also take Seroquel, 300mg and I have missed two doses. I am extremely tired but I can not sleep, I have one of the worst headaches of my life and my body aches as well. I hope this helps.
Hey strain. Yes this is normal. Its your bodies way off telling you that you stopped the drug too abruptly. Your body goes into withdrawal from this drug after a few missed doses.
I take a 100 mg and when I miss a dose I itch bad. Sometimes so bad that I can’t stop and end up making myself bleed. And it takes much longer for me to fall asleep. I have found that if it this happens cause it does even when I take it just rarely though I take an allergy pill and I stop. (When I take it, it knocks me out. There have been times where I’ve ran out, and to get into the doctors.)
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2017 • 11 answers
Updated 31 Jan 2018 • 8 answers
Updated 31 Oct 2017 • 12 answers
Updated 5 Apr 2012 • 2 answers
Updated 14 Jun 2018 • 4 answers